Does Torem Raise BP ?

  1. Does Torem Raise BP ?


    my bp is 157/90 and i was wondering if this is due to Torem? i am currently taking the following:

    torem
    DAA
    Post Cycle
    Unleashed

    Just started taking celery seed to see if the bp goes down.


  2. How much are you taking per day?

  3. started at 120 and now at 90
    •   
       


  4. I have never experienced that. How many days have you been off cycle?

  5. 2 weeks. today in the am it was 157/83

  6. Do you normally run on the higher end without cycling or PCT? That does seem to be pretty high. For me on cycle I hit around 140.

  7. Quote Originally Posted by liftin4fun View Post
    Do you normally run on the higher end without cycling or PCT? That does seem to be pretty high. For me on cycle I hit around 140.
    yea i am do usually have high bp. did it go away or did you have high bp while on the 4 weeks of torem?

  8. I have ran torem before with no issues for PCT. Very strange to me. Subbed for more information later from others!

  9. 90mg of Torem is a high dose for me. I usually START around 60mg's and taper down from there. Of course - I also use an A/I in PCT (Aromasin).

  10. Could be ur post cycle support sup, what are the ingredients?

  11. Quote Originally Posted by gkulek View Post
    Could be ur post cycle support sup, what are the ingredients?
    Not sure what it is but today i am feeling a little better. Yesterday i went to see a doctor in my job and my bp was 157/110 which scared the sh#t out of me cause it has never been that high. Toward the evening i took it again and it was 137/76 which is great for me. i will continue to monitor it today and see how it goes.

  12. is it possible to recover from cycle without pct? my bp is still 160/100 today. might have to go to doctor but did not want to disclose the " cycle". what will happen if i stop the pct?

  13. I would drop the other things ur taking before i would stop the torem, but I guess u gotta do what's best for ur own health, good luck man

  14. Quote Originally Posted by gkulek View Post
    I would drop the other things ur taking before i would stop the torem, but I guess u gotta do what's best for ur own health, good luck man
    so you think keep torem and DAA just for now ? my wife is flipping the fook out. she want me to go to cardiologist asap. i am like ohhhh noooooo way. lol

  15. Get off daa too. You gotta go by trial and error everyone body is different, but torem is most important

  16. Quote Originally Posted by gkulek View Post
    Get off daa too. You gotta go by trial and error everyone body is different, but torem is most important
    will my balls/body recover over time if i stop all ?

  17. so anyone know if i stop pt will my body recover by itself ? at this point don't care about gains etc just want to recover.

  18. I would keep torem if possible... Depending on your cycle, your time for a natural recovery (not sped up by your serm) could be very long. But no one here could know for sure if youre recovering at all without bloods from before and after

  19. well i am still with high bp 156/100 so my wife made an appointment with cardiologist for monday. He said to stop taking any pills etc. Here is my dilemma do i stop torem as well or keep going and just let him know ? I m sure he wants to get an accurate reading when i go see him.. opinions?

  20. I'm pretty sure the torem has a half life of 5-7 days just like nolva and clomid, so theoretically you will be fine just skipping the dose that day.

    I wouldn't tell him about the torem... I feel like that would be the same effect as telling him you're on the juice and then him treating you like an uneducated idiot (like most doctors do when you tell them you use any supplements).


    In my opinion? Get checked out... If there are no other problems, continue the torem until you can get your hands on some clomid. Wouldn't recommend nolva cuz torem is a derivative of nolva. But if you have narrowed it down to the torem, switch the serm.

    Is it pill or liquid form? You could be having an allergic reaction to the solution carrier. of the liquid (if it is a liquid lol)

  21. Quote Originally Posted by Iceman72 View Post
    I'm pretty sure the torem has a half life of 5-7 days just like nolva and clomid, so theoretically you will be fine just skipping the dose that day.

    I wouldn't tell him about the torem... I feel like that would be the same effect as telling him you're on the juice and then him treating you like an uneducated idiot (like most doctors do when you tell them you use any supplements).


    In my opinion? Get checked out... If there are no other problems, continue the torem until you can get your hands on some clomid. Wouldn't recommend nolva cuz torem is a derivative of nolva. But if you have narrowed it down to the torem, switch the serm.

    Is it pill or liquid form? You could be having an allergic reaction to the solution carrier. of the liquid (if it is a liquid lol)
    thank iceman... it is liquid torem. it is the only thing i am taking right now. the messed up thing is that my bp is 136/74 late night which is normal.. it just raises vry high during the day.

  22. Yes that is perplexing... Hmm. To be honest, there are a thousand things that could cause a spike in Bp.... I mean have you checked your sodium intake? Any other problems? History of heart disease or anything? Not trying to scare you, just weighing options.

    If your Bp is normal at night and spikes during the day I don't think you're having an allergic reaction to the torem.. Unless you notice a spike in Bp shortly after taking the torem?

    I am by no means a doctor, I would get it checked out simply because you don't know the main cause of it. If you were on cycle I would presume higher Bp to be normal and would just tell you to get some Coq-10 and Hawthorne berry for Bp.... But I really don't know man.

  23. so went to cardiologist and as I expected he would not understand. i disclosed everything and he called me nuts for taking TOREM, he said it is given to " cancer people"... No idea about what we use it sport in bb. I did all tests and everything is ok with heart etc. Just high bp that came back. Maybe it could have been the fact the i gained 15 lbs in 1 month and my body did not know how to control it. He put me on medication for high bp and asked me to stop everything else i was taking. I asked him about pre workouts and creatine and he said everything!!! he could not give me a reason just said at 5'7" i should be 140lbs.. thats when i stopped listening, came home and took my torem!!! lets see how it goes have a follow up in a few days.

  24. Just a thought, but CEL cycle assist drops my blood pressure big time. It will get me down to 106 over 65. I have blood tests also, that show it works well for my cholesterol and liver enzymes too. No affiliation with the company just my experience.

  25. Hahaha what a freakin quack.


    Glad to hear your beginning to figure out/treat the problem. I hope everything continues good for you from now on!
  

  
 

Similar Forum Threads

  1. ZMA does not raise testosterone
    By jamjoe in forum Supplements
    Replies: 18
    Last Post: 03-17-2010, 05:25 PM
  2. how long does torem take to kick in?
    By qwerty33 in forum Post Cycle Therapy
    Replies: 12
    Last Post: 03-07-2010, 07:50 PM
  3. Does Lj100 raise total testosterone?
    By Swifto in forum Supplements
    Replies: 2
    Last Post: 07-02-2008, 04:14 PM
  4. Does Cissus Raise blood pressure?
    By nvr2loud in forum Supplements
    Replies: 5
    Last Post: 12-16-2006, 10:13 PM
Log in
Log in